Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 142, Number 1

An asymptotic formula for representations of integers by indefinite hermitian forms
Emilio A. Lauret.
Proc. Amer. Math. Soc. 142 (2014), 1-14
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3119175
Mixed subdivisions and ranks of tropical matrices
Yaroslav Shitov.
Proc. Amer. Math. Soc. 142 (2014), 15-19
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3119176
Class groups in cyclic $ℓ$-extensions: Comments on a paper by G. Cornell
Michael Rosen.
Proc. Amer. Math. Soc. 142 (2014), 21-28
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3119177
Divisibility of an eigenform by an eigenform
Jeffrey Beyerl, Kevin James and Hui Xue.
Proc. Amer. Math. Soc. 142 (2014), 29-38
Abstract, references and article information
Full-text PDF
MathSciNet review: 3119178
Classification of secant defective manifolds near the extremal case
Kangjin Han.
Proc. Amer. Math. Soc. 142 (2014), 39-46
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3119179
Measure inequalities and the transference theorem in the geometry of numbers
Chengliang Tian, Mingjie Liu and Guangwu Xu.
Proc. Amer. Math. Soc. 142 (2014), 47-57
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3119180
On irreducible modules over $q$-skew polynomial rings and smash products
Piotr Grzeszczuk.
Proc. Amer. Math. Soc. 142 (2014), 59-69
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3119181
Genus bounds for curves with fixed Frobenius eigenvalues
Noam D. Elkies, Everett W. Howe and Christophe Ritzenthaler.
Proc. Amer. Math. Soc. 142 (2014), 71-84
Abstract, references and article information
Full-text PDF
MathSciNet review: 3119182
Expansions of quadratic maps in prime fields
Mei-Chu Chang.
Proc. Amer. Math. Soc. 142 (2014), 85-92
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3119183
Parametrization of rational maps on a variety of general type, and the finiteness theorem
Lucio Guerra and Gian Pietro Pirola.
Proc. Amer. Math. Soc. 142 (2014), 93-100
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3119184
Length asymptotics in higher Teichmüller theory
Mark Pollicott and Richard Sharp.
Proc. Amer. Math. Soc. 142 (2014), 101-112
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3119185
Finite groups of Seitz type
Michael Aschbacher.
Proc. Amer. Math. Soc. 142 (2014), 113-120
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3119186
Inequalities for the second cohomology of finite dimensional Lie algebras
Ali Reza Salemkar, Behrouz Edalatzadeh and Hamid Mohammadzadeh.
Proc. Amer. Math. Soc. 142 (2014), 121-127
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3119187
Spectral isometries on non-simple \textsl{C*}-algebras
Martin Mathieu and Ahmed R. Sourour.
Proc. Amer. Math. Soc. 142 (2014), 129-135
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3119188
Positive topological entropy implies chaos DC2
T. Downarowicz.
Proc. Amer. Math. Soc. 142 (2014), 137-149
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3119189
The essential normality of $N_{\underline{𝜂}}$-type quotient module of Hardy module on the polydisc
Penghui Wang.
Proc. Amer. Math. Soc. 142 (2014), 151-156
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3119190
Removable singularities of semilinear parabolic equations
Kentaro Hirata.
Proc. Amer. Math. Soc. 142 (2014), 157-171
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3119191
Fuglede-Kadison determinants for operators in the von Neumann algebra of an equivalence relation
Catalin Georgescu and Gabriel Picioroaga.
Proc. Amer. Math. Soc. 142 (2014), 173-180
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3119192
The $C^{*}$-algebra of the exponential function
Klaus Thomsen.
Proc. Amer. Math. Soc. 142 (2014), 181-189
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3119193
A general stability theorem with applications
Marios Charalambides.
Proc. Amer. Math. Soc. 142 (2014), 191-197
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3119194
Sharp counterexamples related to the De Giorgi conjecture in dimensions $4≤n ≤8$
Amir Moradifam.
Proc. Amer. Math. Soc. 142 (2014), 199-203
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3119195
Equilateral sets in infinite dimensional Banach spaces
S. K. Mercourakis and G. Vassiliadis.
Proc. Amer. Math. Soc. 142 (2014), 205-212
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3119196
The path space of a directed graph
Samuel B. G. Webster.
Proc. Amer. Math. Soc. 142 (2014), 213-225
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3119197
One-dimensional Markov random fields, Markov chains and topological Markov fields
Nishant Chandgotia, Guangyue Han, Brian Marcus, Tom Meyerovitch and Ronnie Pavlov.
Proc. Amer. Math. Soc. 142 (2014), 227-242
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3119198
A local spectral condition for strong compactness with some applications to bilateral weighted shifts
Miguel Lacruz and María del Pilar Romero de la Rosa.
Proc. Amer. Math. Soc. 142 (2014), 243-249
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Weak type (1,1) estimates for Caffarelli-Calderón generalized maximal operators for semigroups associated with Bessel and Laguerre operators
J. J. Betancor, A. J. Castro, P. L. De Nápoli, J. C. Fariña and L. Rodríguez-Mesa.
Proc. Amer. Math. Soc. 142 (2014), 251-261
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3119200
Pseudo-diagonals and uniqueness theorems
Gabriel Nagy and Sarah Reznikoff.
Proc. Amer. Math. Soc. 142 (2014), 263-275
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3119201
On the regularity of solutions of the inhomogeneous infinity Laplace equation
Erik Lindgren.
Proc. Amer. Math. Soc. 142 (2014), 277-288
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3119202
Invertible weighted composition operators
Paul S. Bourdon.
Proc. Amer. Math. Soc. 142 (2014), 289-299
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3119203
An overdetermined problem for the Helmholtz equation
Robert Dalmasso.
Proc. Amer. Math. Soc. 142 (2014), 301-309
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3119204
Quasihyperbolic metric and Möbius transformations
Riku Klén, Matti Vuorinen and Xiaohui Zhang.
Proc. Amer. Math. Soc. 142 (2014), 311-322
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3119205
On linearly coupled Schrödinger systems
Zhijie Chen and Wenming Zou.
Proc. Amer. Math. Soc. 142 (2014), 323-333
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3119206
Schnorr randomness and the Lebesgue differentiation theorem
Noopur Pathak, Cristóbal Rojas and Stephen G. Simpson.
Proc. Amer. Math. Soc. 142 (2014), 335-349
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3119207
Biinterpretability up to double jump in the degrees below $\mathbf{0}^{′}$
Richard A. Shore.
Proc. Amer. Math. Soc. 142 (2014), 351-360
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3119208
Extension of Lyapunov’s convexity theorem to subranges
Peng Dai and Eugene A. Feinberg.
Proc. Amer. Math. Soc. 142 (2014), 361-367
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3119209